# SDR CALA9600961

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12231
- Make and model: Boeing 737217
- Aircraft serial: 19885
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Leaking
- Location: Rt Flt Spoiler
- Stage of operation: DE
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

THE A-SYSTEM HYDRAULIC FLUID WAS LOST WHILE ON DESCENT INTO CHS.  THE FLUID LOSS WAS ACCOMPANIED BY ILLUMINATION OF THE A-SYSTEM HYDRAULIC PUMP LIGHTS.  THE LANDING GEAR WAS LOWERED MANUALLY AND THE FLAPS WERE EXTENDED ELECTRICALLY.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE RT INBOARD FLIGHT SPOILER ACTUATOR LEAKING.  THE ACTUATOR WAS REMOVED AND REPLACED IAW MM 27-61-51.  IN ADDITION, A SPOILER PRESSURE LINE IN RIGHT GEAR WELL WAS FOUND LEAKING.  THE LINE WAS REPAIRED AND LEAK CHECK WAS GOOD.
